# SDR AALA202509155035

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 50,952 hours, 20,437 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOW DOOR PRESSURE INDICATION FOR L1 DOOR ON FLIGHT ATTENDANTS PANEL. MAINTENANCE FOUND BROKEN WIRE INSIDE THE DOOR FOR THE LOW PRESSURE, INDICATION SYSTEM, REPAIRED WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TSM 52-73-00.
